# SDR ABXA020127

- Difficulty date: July 3, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T138447
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1540 FRAME OUTER CHORD DAMAGE BETWEEN STRINGER 10 LEFT AND STRINGER 11 LEFT AT HORIZONTAL FLANGE.  REPAIRED DAMAGED AREA IAW REA B653-43564-MR.
